Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 49, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 20, 2010, 5:16 AM CDT for Mercer County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2010, 5:16 AM CDT (10:16 UTC)
- Expired
- Jul 20, 2010, 10:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Mercer County, MO
The radar
The Des Moines radar (KDMX), 141 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 10.3 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3936 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 27.9
The text
As transmitted, in the capitals the NWS used until 2016.
391 WGUS53 KEAX 201016 FFWEAX MOC129-201500- /O.NEW.KEAX.FF.W.0049.100720T1016Z-100720T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 516 AM CDT TUE JUL 20 2010 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI... * UNTIL 1000 AM CDT * AT 508 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. HEAVY RAINFALL OF TWO TO THREE INCHES HAS FALLEN ACROSS FAR SOUTHERN IOWA INTO NORTHEAST MERCER COUNTY. AN ADDITIONAL INCH OF RAIN IS POSSIBLE OVER THE NEXT HOUR. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MERCER AND PRINCETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. && LAT...LON 4058 9338 4033 9337 4033 9363 4058 9366 $$ SAW
2 follow-up statements
659 WGUS73 KEAX 201344 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 844 AM CDT TUE JUL 20 2010 MOC129-201500- /O.CON.KEAX.FF.W.0049.000000T0000Z-100720T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MERCER MO- 844 AM CDT TUE JUL 20 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN MERCER COUNTY UNTIL 1000 AM CDT... AT 835 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT ONLY LIGHT SHOWER ACTIVITY WILL AFFECT THE WARNED AREA DURING THE NEXT SEVERAL HOURS. ADDITIONAL THUNDERSTORM ACTIVITY IS LIKELY THIS AFTERNOON AND INTO THE EVENING HOURS. RADAR ESTIMATED RAINFALL AMOUNTS FROM OVERNIGHT THUNDERSTORMS WAS 2 TO 3 INCHES ACROSS FAR SOUTHERN IOWA INTO EASTERN MERCER COUNTY. AS RUNOFF OCCURS FROM THIS RAINFALL...FLOODING WILL LIKELY DEVELOP ACROSS AREA CREEKS AND FLOOD PRONE LOCATIONS. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MERCER AND PRINCETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 4058 9338 4033 9337 4033 9363 4058 9366 $$ SAW
447 WGUS73 KEAX 201509 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1009 AM CDT TUE JUL 20 2010 MOC129-201521- /O.EXP.KEAX.FF.W.0049.000000T0000Z-100720T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MERCER MO- 1009 AM CDT TUE JUL 20 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN MERCER COUNTY HAS BEEN ALLOWED TO EXPIRE... WHILE THE FLASH FLOOD WARNING HAS EXPIRED...AN AREAL FLOOD WARNING HAS BEEN ISSUED FOR THIS AREA...AND IS IN EFFECT UNTIL 10 AM WEDNESDAY. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4058 9338 4033 9337 4033 9363 4058 9366 $$ NRR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 4:36 AM CDT, 40 minutes earlier.
Area forecast discussion, Jul 20, 4:36 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
436 AM CDT TUE JUL 20 2010
.DISCUSSION...
ANOTHER VERY BUSY OVERNIGHT PERIOD...WITH SEVERE WEATHER AND
SIGNIFICANT FLOODING ISSUES IN NORTHEAST PORTIONS OF FORECAST
AREA...AND WIDESPREAD THUNDERSTORMS ACROSS NORTHERN MISSOURI. THIS
CONVECTION WILL HELP REINFORCE THE FRONTAL BOUNDARY ACROSS
NORTHERN MISSOURI TODAY...WHICH IS EXPECTED TO BE THE FOCUS FOR MORE
THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND TONIGHT. THIS RAIN
OCCURRING AT MANY LOCATIONS THAT ARE SEEING STORMS THIS
MORNING...MAY LEAD TO MORE FLOODING AND FLASH FLOODING PROBLEMS FOR
THE REGION...SO WILL GO AHEAD WITH A FLASH FLOOD WATCH THROUGH
TONIGHT. WITH THIS FRONT STILL IN THE REGION ON WEDNESDAY...THIS
WATCH MAY NEED TO BE EXTENDED IN TIME.
ALSO REGARDING THE HEAT ADVISORY...WITH THE EFFECTS OF THE MORNING
STORMS AND EXPECTED CONVECTIVE DEBRIS...WILL GO AHEAD AND CANCEL THE
ADVISORY FOR COUNTIES ON THE NORTHERN EDGE OF THE ADVISORY...BUT
KEEP THE REST INTACT. DEPENDING ON WHERE THE FRONT SETS UP FOR THIS
AFTERNOON...SOME MINOR CHANGES MAY NEED TO BE MADE TO THIS ADVISORY
AREA...BUT FEEL THAT THE EXCESSIVE HEAT WARNING AREA...WHICH IS
FURTHER SOUTH SHOULD NOT HAVE A PROBLEM ACHIEVING HEAT INDEX
READINGS IN THE 105 TO 110 RANGE.
ON WEDNESDAY AND WEDNESDAY NIGHT...MODELS SHOWING THE SURFACE FRONT
STARTING TO LIFT BACK TO THE NORTH AS THE UPPER RIDGE BUILDS
SLIGHTLY TO THE NORTH IN THE CENTRAL PART OF THE COUNTRY. THIS MAY
SHIFT THE THUNDERSTORM FOCUS MORE ALONG THE MISSOURI/IOWA BORDER BY
WEDNESDAY NIGHT. THEN ON THURSDAY...WE MAY FINALLY GET A BREAK FROM
THE THREAT OF STORMS AS THE RIDGING CONTINUES TO BUILD AND THE
ATMOSPHERE BECOMES MORE CAPPED. HOWEVER...THIS WILL LIKELY LEAD TO
MOST OF THE AREA EXPERIENCING OPPRESSIVE HEAT ONCE AGAIN FOR THE END
OF THE WORK WEEK.
PC
&&
.AVIATION...
/1229 AM CDT TUE JUL 20 2010/
FOR THE 06Z TAFS...WILL HAVE TO KEEP AN EYE ON THE EVOLUTION OF
THUNDERSTORMS ACROSS NEBRASKA AND NORTHWEST KANSAS. FRONTAL BOUNDARY
NEAR KSTJ AT THIS TIME IS EXPECTED TO LIFT A LITTLE FURTHER TO THE
NORTH OVERNIGHT...WITH THUNDERSTORMS EXPECTED TO CONTINUE TO DEVELOP
ALONG AND TO THE NORTH OF THIS BOUNDARY. HOWEVER...WILL HAVE TO
WATCH ANY EFFECTS OF THIS CONVECTION KEEPING THE FRONT FROM BEING
ABLE TO MOVE MUCH TO THE NORTH...SO WILL HAVE TO KEEP AN EYE ON KSTJ
FOR CONVECTION ARRIVING EARLIER THAN CURRENTLY ANTICIPATED. FOR THIS
AFTERNOON...FRONT SHOULD START TO MOVE SOUTH WITH MORE CONVECTION
ALONG IT. AT THIS TIME WILL JUST INDICATED THE CONVECTION POTENTIAL
WITH A VCTS UNTIL TIMING BECOMES CLEARER.
PC
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR
MOZ020-021-030-031- 038>040-046.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ028-
029-037-043>045-053-054.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ001>008-
011>017-020>025-032-033.
KS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ025-102.
EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ057-
060-103>105.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ102.
&&Hazardous weather outlook, Jul 19, 5:48 PM CDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 548 PM CDT MON JUL 19 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-202300- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 548 PM CDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT HEAT INDICES WILL CONTINUE FROM THE 100 TO 110 DEGREE RANGE THROUGH EARLY EVENING FROM AREAS SOUTH OF A LINE FROM ST JOSEPH TO CHILLICOTHE TO BOONVILLE. A FEW THUNDERSTORMS MAY DEVELOP THIS EVENING ACROSS NORTHERN MISSOURI OR SOUTHERN IOWA...GENERALLY NORTH OF A LINE FROM MOUND CITY MISSOURI TO CHILLICOTHE TO MOBERLY. THE MAIN THREATS FROM THESE STORMS INITIALLY WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE STORMS MAY FORM INTO A THUNDERSTORM COMPLEX AND TRACK EAST SOUTHEAST LATE THIS EVENING AND TONIGHT. THE MAIN HAZARDS WITH THIS COMPLEX WILL BE FROM DAMAGING WINDS. ADDITIONALLY ANY THUNDERSTORM WILL BE ABLE TO PRODUCE EXTREMELY HEAVY RAINS...WHICH MAY LEAD TO LOCALIZED FLOODING. THE MOST LIKELY AREAS TO SEE SEVERE THUNDERSTORMS WILL BE FAR NORTHERN MISSOURI THIS AFTERNOON AND EVENING AND THEN GENERALLY ALONG AND NORTH OF A LINE FROM ST. JOSEPH TO MOBERLY LATE THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND WEDNESDAY AS A WEAK FRONT IS EXPECTED TO BE SITTING ACROSS AREAS FROM KANSAS CITY TO MACON...WITH STORMS POSSIBLE ALONG AND TO THE NORTH OF THIS FRONT. BY THURSDAY...THE FRONT IS EXPECTED TO LIFT BACK NORTH INTO IOWA WITH MORE HEAT AND HIGH HUMIDITY VALUES...WHICH MAY LEAD TO ADDITIONAL ADVISORIES OR WARNINGS. THE MAIN THREATS FROM ANY STORMS WILL BE DAMAGING WINDS...HAIL AND TORRENTIAL RAINFALL. SOME RELIEF FROM THE HEAT MAY OCCUR BY NEXT WEEKEND AS MORE THUNDERSTORM ACTIVITY MAY AGAIN RETURN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING MAINLY IN NORTHERN MISSOURI...NORTH OF A LINE FROM ST JOSEPH TO FAYETTE.
In the hours before
Special weather statement, Jul 20, 3:27 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
327 AM CDT TUE JUL 20 2010
MOZ001-002-011-200900-
ATCHISON MO-HOLT MO-NODAWAY MO-
327 AM CDT TUE JUL 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...WESTERN NODAWAY AND
NORTHERN HOLT COUNTIES UNTIL 400 AM CDT...
AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
COIN TO TARKIO TO ROCKPORT TO 6 MILES SOUTH OF PERU...AND MOVING
SOUTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
FAIRFAX...BURLINGTON JUNCTION...CRAIG...HOPKINS...SKIDMORE...
ELMO...CLEARMONT...CORNING...QUITMAN AND PICKERING.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4058 9482 4048 9478 4025 9497 4008 9539
4011 9540 4017 9546 4023 9548 4025 9553
4030 9558 4031 9565 4035 9562 4048 9570
4056 9567 4053 9568 4052 9569 4053 9576
4059 9577
TIME...MOT...LOC 0827Z 304DEG 39KT 4057 9524 4048 9534
4041 9548 4037 9563
21Local storm report, Jul 20, 3:47 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
347 AM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 AM FLASH FLOOD 3 E LA PLATA 40.03N 92.43W
07/20/2010 MACON MO LAW ENFORCEMENT
9-12 INCHES OF WATER FLOWING OVER STATE RD 156
&&
DDEROCHESpecial weather statement, Jul 20, 4:01 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
401 AM CDT TUE JUL 20 2010
KSZ102-MOZ002>005-011>014-020-021-200945-
ANDREW MO-BUCHANAN MO-CLINTON MO-DAVIESS MO-DE KALB MO-DONIPHAN
KS-GENTRY MO-HARRISON MO-HOLT MO-NODAWAY MO-WORTH MO-
401 AM CDT TUE JUL 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR NODAWAY...HARRISON...GENTRY...
HOLT...NORTHWESTERN DAVIESS...NORTHERN BUCHANAN...NORTHWESTERN
CLINTON...DEKALB...ANDREW...WORTH AND DONIPHAN COUNTIES UNTIL 445 AM
CDT...
AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
HOPKINS TO MARYVILLE TO 6 MILES EAST OF MAITLAND TO WHITE CLOUD...AND
MOVING SOUTHEAST AT 50 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HIGHLAND...STANBERRY...TROY...SAVANNAH...WATHENA...ALBANY...COUNTRY
CLUB VILLA...ELWOOD...ST. JOSEPH...MAYSVILLE...BETHANY...FOREST
CITY...RAVENWOOD...OREGON...FILLMORE...DENTON...GRANT CITY...
AMAZONIA...KING CITY AND UNION STAR.
LAT...LON 4058 9382 4026 9384 3994 9404 3980 9428
3962 9484 3965 9534 4000 9531 4004 9541
4011 9540 4015 9544 4029 9514 4043 9495
4058 9489
TIME...MOT...LOC 0901Z 305DEG 44KT 4050 9464 4031 9475
4017 9488 3999 9524
21Special weather statement, Jul 20, 4:35 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
435 AM CDT TUE JUL 20 2010
MOZ004>007-014>016-023-201015-
DAVIESS MO-GENTRY MO-GRUNDY MO-HARRISON MO-LIVINGSTON MO-MERCER
MO-PUTNAM MO-SULLIVAN MO-
435 AM CDT TUE JUL 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUTNAM...MERCER...
HARRISON...EASTERN GENTRY...WESTERN SULLIVAN...GRUNDY...NORTHERN
DAVIESS AND NORTHWESTERN LIVINGSTON COUNTIES UNTIL 515 AM CDT...
AT 432 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAMONI TO BETHANY TO
6 MILES NORTHWEST OF PATTONSBURG...AND MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
TRENTON...PATTONSBURG...CAINSVILLE...GILMAN CITY...PRINCETON...
SPICKARD...JAMESPORT...GALT...COFFEY...MOUNT MORIAH...JAMESON...
MODENA...BRIMSON...MILL GROVE...TINDALL...NEWTOWN...HARRIS...SPRING
HILL...OSGOOD AND LAREDO.
LAT...LON 4043 9316 4005 9334 3980 9357 4011 9435
4035 9415 4058 9406 4058 9389
TIME...MOT...LOC 0935Z 296DEG 40KT 4055 9386 4030 9398
4011 9416
21Special weather statement, Jul 20, 4:41 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
441 AM CDT TUE JUL 20 2010
KSZ102-MOZ004-012>014-020>023-028>030-201030-
ANDREW MO-BUCHANAN MO-CALDWELL MO-CLAY MO-CLINTON MO-DAVIESS MO-DE
KALB MO-DONIPHAN KS-GENTRY MO-LIVINGSTON MO-PLATTE MO-RAY MO-
441 AM CDT TUE JUL 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GENTRY...SOUTHERN
DAVIESS...WESTERN LIVINGSTON...BUCHANAN...CALDWELL...CLINTON...
NORTHEASTERN PLATTE...NORTHWESTERN RAY...NORTHERN CLAY...DEKALB...
SOUTHEASTERN ANDREW AND SOUTHEASTERN DONIPHAN COUNTIES UNTIL 530 AM
CDT...
AT 436 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
PATTONSBURG TO CLARKSDALE TO 6 MILES SOUTHWEST OF WATHENA...AND
MOVING SOUTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MAYSVILLE...GOWER...CAMERON...GALLATIN...PLATTE CITY...
PLATTSBURG...HAMILTON...LATHROP...SMITHVILLE...CHILLICOTHE...
PATTONSBURG...STEWARTSVILLE...AGENCY...OSBORN...DEARBORN...CAMDEN
POINT...TRACY...EDGERTON...TRIMBLE AND KINGSTON.
LAT...LON 3980 9353 3951 9398 3930 9476 3974 9514
3991 9474 4013 9434
TIME...MOT...LOC 0941Z 302DEG 41KT 4003 9421 3980 9454
3967 9496
21Special weather statement, Jul 20, 5:11 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
511 AM CDT TUE JUL 20 2010
MOZ014-015-020>024-028>032-037-201100-
BUCHANAN MO-CALDWELL MO-CARROLL MO-CHARITON MO-CLAY MO-CLINTON
MO-DAVIESS MO-GRUNDY MO-JACKSON MO-LINN MO-LIVINGSTON MO-PLATTE
MO-RAY MO-
511 AM CDT TUE JUL 20 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRUNDY...
SOUTHEASTERN DAVIESS...SOUTHERN LINN...LIVINGSTON...CALDWELL...
NORTHWESTERN CHARITON AND CARROLL COUNTIES IN NORTH CENTRAL
MISSOURI...AND SOUTHEASTERN BUCHANAN AND CLINTON COUNTIES IN
NORTHWEST MISSOURI...AND PLATTE...RAY...CLAY AND NORTHERN JACKSON
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 600 AM CDT...
AT 508 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
TRENTON TO HAMILTON TO LATHROP TO WESTON...AND MOVING SOUTHEAST AT 45
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LATHROP...PLATTE CITY...CHILLICOTHE...SMITHVILLE...WEATHERBY
LAKE...LAWSON...PARKVILLE...KEARNEY...RIVERSIDE...GLADSTONE...NORTH
KANSAS CITY...EXCELSIOR SPRINGS...CLAYCOMO...LIBERTY...COURTNEY...
BROOKFIELD...RICHMOND...CARROLLTON...MARCELINE AND CAMDEN POINT.
LAT...LON 3945 9316 3925 9352 3913 9458 3949 9505
3965 9445 3974 9422 3983 9406 4007 9373
3978 9286
TIME...MOT...LOC 1011Z 298DEG 41KT 3999 9363 3977 9390
3957 9430 3947 9486
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:24 PM CDT | Special Weather Statement | EAX | Schuyler | 51 min |
| Jul 19, 8:42 PM CDT | Special Weather Statement | EAX | Mercer | 48 min |
| Jul 19, 8:51 PM CDT | Tornado Warning | EAX | Mercer, Putnam | 39 min |
| Jul 19, 8:58 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 47 min |
| Jul 19, 9:23 PM CDT | Tornado Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 37 min |
| Jul 19, 9:26 PM CDT | Tornado Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 34 min |
| Jul 19, 9:42 PM CDT | Areal Flood Advisory | EAX | Adair, Grundy, Mercer, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 19, 9:57 PM CDT | Tornado Warning | EAX | Grundy, Linn, Mercer, Sullivan | 33 min |
| Jul 19, 10:05 PM CDT | Special Weather Statement | EAX | Adair | 40 min |
| Jul 19, 10:26 PM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 19, 10:29 PM CDT | Tornado Warning | EAX | Linn, Sullivan | 46 min |
| Jul 19, 11:08 PM CDT | Tornado Warning | EAX | Adair, Linn, Macon, Sullivan | 37 min |
| Jul 19, 11:31 PM CDT | Special Weather Statement | EAX | Adair | 44 min |
| Jul 19, 11:48 PM CDT | Special Weather Statement | EAX | Adair | 42 min |
| Jul 19, 11:53 PM CDT | Tornado Warning | EAX | Adair, Linn, Macon, Sullivan | 37 min |
| Jul 20, 12:20 AM CDT | Flash Flood Warning | EAX | Macon | 10 hr |
| Jul 20, 12:25 AM CDT | Tornado Warning | EAX | Macon | 35 min |
| Jul 20, 12:39 AM CDT | Tornado Warning | EAX | Adair | 36 min |
| Jul 20, 12:43 AM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 4 days |
| Jul 20, 12:58 AM CDT | Special Weather Statement | EAX | Macon | 32 min |
| Jul 20, 1:12 AM CDT | Special Weather Statement | EAX | Adair | 33 min |
| Jul 20, 1:21 AM CDT | Special Weather Statement | EAX | Putnam | 24 min |
| Jul 20, 1:22 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 23 min |
| Jul 20, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Macon | 34 min |
| Jul 20, 1:54 AM CDT | Special Weather Statement | EAX | Putnam | 36 min |
| Jul 20, 2:29 AM CDT | River Flood Warning | EAX | Chariton, Macon | 6 days |
| Jul 20, 3:03 AM CDT | Special Weather Statement | EAX | Atchison | 27 min |
| Jul 20, 3:27 AM CDT | Special Weather Statement | EAX | Atchison, Nodaway | 33 min |
| Jul 20, 3:35 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 25 min |
| Jul 20, 3:59 AM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 26 hr |
| Jul 20, 4:01 AM CDT | Special Weather Statement | EAX | Andrew, Buchanan, DeKalb, Gentry, Harrison, Holt and 2 more | 44 min |
| Jul 20, 4:29 AM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jul 20, 4:35 AM CDT | Special Weather Statement | EAX | Daviess, Grundy, Harrison, Mercer | 40 min |
| Jul 20, 4:41 AM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton, Daviess, DeKalb, Platte | 49 min |
| Jul 20, 4:49 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Linn, Mercer, Putnam and 1 more | 41 min |
| Jul 20, 5:11 AM CDT | Special Weather Statement | EAX | Caldwell, Carroll, Clay, Clinton, Livingston, Platte and 1 more | 49 min |
| Jul 20, 5:27 AM CDT | Special Weather Statement | EAX | Adair, Linn, Macon, Sullivan | 33 min |
| Jul 20, 5:57 AM CDT | Special Weather Statement | EAX | Carroll, Chariton, Lafayette, Linn, Macon, Randolph and 2 more | 48 min |
| Jul 20, 6:20 AM CDT | Areal Flood Advisory | EAX | Randolph | 4 hr |
| Jul 20, 6:35 AM CDT | Special Weather Statement | EAX | Cooper, Howard, Pettis | 40 min |
| Jul 20, 7:16 AM CDT | Special Weather Statement | EAX | Cooper, Pettis | 29 min |
| Jul 20, 7:21 AM CDT | Areal Flood Advisory | EAX | Howard | 3 hr |
| Jul 20, 9:53 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 7 days |
| Jul 20, 9:53 AM CDT | River Flood Warning | EAX | Cooper, Howard | 8 days |
| Jul 20, 10:05 AM CDT | Areal Flood Warning | EAX | Adair, Chariton, Grundy, Howard, Linn, Macon and 5 more | 47 hr |
| Jul 20, 12:07 PM CDT | River Flood Warning | EAX | Howard | 16 hr |
| Jul 20, 3:45 PM CDT | Special Weather Statement | EAX | Buchanan | 45 min |
| Jul 20, 4:09 PM CDT | Special Weather Statement | EAX | Clay, Platte | 51 min |
| Jul 20, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 31 min |
| Jul 20, 4:23 PM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| Jul 20, 4:37 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 23 min |
| Jul 20, 4:42 PM CDT | Special Weather Statement | EAX | Jackson | 48 min |
| Jul 20, 5:07 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Lafayette, Platte, Ray | 6 hr |
| Jul 20, 5:18 PM CDT | Special Weather Statement | EAX | Jackson | 42 min |
| Jul 20, 5:49 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 26 min |
| Jul 20, 6:00 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 45 min |
| Jul 20, 6:04 PM CDT | Flash Flood Warning | EAX | Cass, Jackson, Johnson, Lafayette | 6 hr |
| Jul 20, 6:10 PM CDT | Special Weather Statement | EAX | Bates, Henry | 50 min |
| Jul 20, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 45 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.